# SDR CVGA20190222001

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 6,617 hours, 5,097 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125372
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN DOWN AND LOCK LIGHTS NOT ILLUMINATED FOR NOSE GEAR AND LEFT MAIN.  EMERGENCY GEAR BOTTLE BLOWN. AIRCRAFT LANDED SAFELY.
